MAUDE Adverse Event Report: COLOPLAST A/S X-FLOW PROSTATECTOMY CATHETER; INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL

COLOPLAST A/S X-FLOW PROSTATECTOMY CATHETER; INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL
Catalog Number AB6322
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the available information dirt was found inside the packaging.The device was not replaced.
 
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaint and we didn't find other complaint regarding the lot number 9959395.The investigation is not yet complete, a follow up report will be submitted on completion of the investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
On august2025, we received two sealed samples.In one of them, there is a hair in the waffle sheath.In the other one, there is a particle maybe a particule of a carton on the catheter in the waffle sheath.After receiving this complaint, we searched for other complaint and we didn't find other complaint regarding the lot number 10118389.Checking quality database revealed no anomaly in connection with the described problem.Our subcontractor has re-sensitized production operators about "hair presence" in november 2024.

Brand Name
X-FLOW PROSTATECTOMY CATHETER
Common Device Name
INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key22235743
Report Number9610711-2025-00096
Device Sequence Number8027002
Product Code EZL
UDI-Device Identifier03600040144442
UDI-Public3600040144442
Combination Product (Y/N)N
Initial Reporter CountryHK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAB6322
Device Lot Number10118389_AB63221002
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown